Answers: This is VERY normal. I am on accutane too... remember accutane shrinks ALL your oil glands so the places that normally were fine will be very dry for a while. Once you get off accutane it will balance back out!
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- What is the likely diagnosis,and is the likely cause?
- Down-syndrome cat?
- Since Multiple Sclerosis is an auto immune disease, can taking high doses of benyadrel help?
- Why do my cravings for food change after surgery?
- Can a person gain weight after stopping prozac?
- I am an indian & i m planing to go to "dead sea treatment" for psoriasis, can any one guide me?
- What is fleabitis?
- Is there a cure for bad breath?
- Where can I find a list of foods (brand names etc.) that a person with Celiac Disease can eat?
- Does anyone know an all natural product to help insomnia?